# SDR CH1A200381010

- Difficulty date: March 27, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL NR 2 ENGINE COMPRESSOR STALLED NR 2 EPR DROPPED TO 1.2 AUTO PACK TRIP SYSTEM ACTIVATED
